# SDR USAA2014101600001

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 65,654 hours, 24,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR END DISENGAGED AS FROM BAR AS DOOR IS OPENED.  REPLACED GIRT BAR.
